You are here: Orthoped » Podiatry & Foot Questions » burning ankles

burning ankles

4
SHARE

after taking blood pressure medicine ihad swelling in both ankles. switched medication and swelling disapated but now i have a recurring burning sensation in the ankles and area around the ankle

SHARE
Previous articlesciolosis problem.
Next articleJammed Finger

4 COMMENTS

  1. I am experiencing the same burning sensation in my ankles and was relieved to find out that others may have the same problem.What would cause this to start all of a sudden.My only change in lifestyle has been a long walk once a week with a group.

  2. I have been going to a reumatologist and I think my ankles have worsened since I have been taking avacor. I am trying Celebrex the last 2 weeks and I don’t think that helps a bit.

    • Beware! It’s fluoride! It’s in the water, on the grass…in nearly everything we eat and drink. In medication! Fluoride is a waste product. Promoters use kids to promote it. Studies prove that is causes more cavities. More drilling, more filling, more billing. More medical bills. Dr.’s don’t want you to know this. Bottom line…POWER AND MONEY!! Do the research, you will see!

LEAVE A REPLY